# SDR FDEA201505121493

- Difficulty date: May 12, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 250 hours, 13,722 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: A5461240660000
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG PYLON, FWD FITTING, PYRAMID, AFT MOUNT HOLES & SPOT FACE, PITTING AT SPOT FACE, ALSO PITTING ON SIDE CUTS OF MOUNT.  REPAIRED NR 1 ENG PYLON FWD FITTING MOUNT HOLES IAW EA 6-5450-T0316990 P1.  NACELLES, PYLON, WING PYLON & STRUT.  NR 1 PYLON FWD MOUNT HOLES, MAJOR REPAIR.
